# SDR ASAA2025051058855

- Difficulty date: May 10, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 73,389 hours, 39,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750722
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AF CARGO R/H TRANSITION F.S. 727+4-767 CORRODED. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OT OF LIMITS IAW B737-700 SRM 53-00-53-01-2 FABRICATED, LOCATED AND DRILLED NEW TRANSITION PANEL FROM STA 727A TO STA 767 IAW B737-700 SRM 51-40-05-0G-0W= 2" O= .040 R= 0 L= 2" D= .040.
